# SDR SWAA2023110617133

- Difficulty date: November 2, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 35,543 hours, 16,597 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 35,543 hours, 16,597 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CFM567B27E
- Part serial: 962456
- Condition: Shutdown
- Location: Zn 400 Nacelle/P
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AT FL 190 NOTICED QUANTITY DROPPING ( INDICATOR IN REVERSE ) WE MONITORED CLOSELY BUT ALL OTHER INDICATIONS NORMAL. IN DESCENT ; OIL QUANTITY WENT TO ZERO; THEN OIL PRESSURE FLUCTUATED THEN DROPPED CAUSING AMBER THEN RED BOX TO FLASH WE DID A PRECAUTIONARY SHUT DOWN PER THE QRH. NO EGT OR OIL TEMP EXCEEDANCE. ALSO DID NOT NOTICE LOW OIL PRESSURE LIGHT OR MASTER CAUTION LIGHT. (#2 ENGINE)<[01] R&R #2 ENGINE; SEE TTG8Q008TSZX FOR CORRECTIVE ACTION.
